# SDR CA951116023

- Difficulty date: November 7, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 206B
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Spring
- Part number: 206040352001
- Condition: Broken
- Location: T/R Drive
- Part time: 3,972 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)DURING INSPECTION OF THE T/R DRIVE SHAFT BEARING HANGERS IN ACCORDANCE WITH ASB 206-95-86RA, 2 SPRINGS WERE FOUND BROKEN.
